# SDR DALA2019121767386

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,043 hours, 38,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 650, L/P 1402857) 1R DOOR LOWER EMERGENCY EXIT SIGN LIGHT ASSY BROKEN. CORRECTIVE ACTION: REPLACED EXIT SIGN ASSY PER B757 AMM 33-51.
